MathSciNet Relay Station
MathSciNet bibliographic data
MR2158216 (2008f:76055) 76D03 (35Q35 76A05 76W05)
Yamaguchi, Norikazu Existence of global strong solution to the micropolar fluid system in a bounded domain. Math. Methods Appl. Sci. 28 (2005), no. 13, 1507–1526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement